# SDR HALA2010072900341

- Difficulty date: July 29, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,599 hours, 6,190 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT WX RADAR FAIL.  OPERATED RT WX RADAR IAW FIM 34-43-00 FIG 103 SHEETS 11-15, TEST GOOD, NO PROBLEMS OR FAULTS.
